MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, CVS 25CT TT
Medical Device Problem Code Incomplete or Missing Packaging (2312)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter was returned for evaluation.Pending investigation.Note: manufacturer contacted customer in a follow-up call to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.Product notification letter sent to contact customer care.
 
Event or Problem Description
Consumer reported complaint for missing package item, stating that the vial of test strips she had purchased was missing the code chip.Customer stated that the seal was on the test strip vial.The customer feels well and did not report any symptoms.No past medical attention was reported.
 
Additional Manufacturer Narrative
Sections with additional information as of 07-jul-2020: h6: updated fda's method, result, and conclusion codes.H10: returned product was forwarded to packaging based on complaint's description.Internal evaluation has been completed and no abnormalities observed.H10: most likely underlying root cause: mlc-9: user error caused or contributed to event.

Brand Name
TRUETRACK
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key9938338
Report Number1000113657-2020-00212
Device Sequence Number13642003
Product Code NBW
UDI-Device Identifier00021292008888
UDI-Public(01)00021292008888
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 07/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/16/2020
Device Model NumberSTRIP, CVS 25CT TT
Device Catalogue NumberA4H01-81
Device Lot NumberRW5263S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2020
Distributor Facility Aware Date03/12/2020
Initial Date Received by Manufacturer 03/12/2020
Supplement Date Received by Manufacturer06/30/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date07/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1